# SDR SWIA201436830

- Difficulty date: March 19, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 26,813 hours, 22,131 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB TRIM CAUTION AND MACH TRIM CAUTION MESSAGE DISPLAYED.  FOLLOWED QRH TO TRY TO ENGAGE.  WHEN F/O USED TRIM A STAB TRIM AND MACH TRIM CAUTION MESSAGE AGAIN DISPLAYED. REPLACED STAB TRIM ACTUATOR AND MOTOR CONTROL UNIT.  OPS CHECKS GOOD ON BOTH.
